# SDR ZW0A0101801

- Difficulty date: May 8, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON NUMBER 1 CHAIR TRACK, STA 1174 TO 1250.  INSTALLED NEW TRACK AT STA 1174 TO 1250 PER SRM 53-05, FIG 4.
